On the infinite divisibility of the ratio of two gamma-distributed variables
Marc Goovaerts,
L. D'Hooge and
N. De Pril
Stochastic Processes and their Applications, 1978, vol. 7, issue 3, 291-297
Abstract:
It is shown that the distribution of the ratio of two independent gamma-distributed random variables is infinitely divisible. This result provides a solution to an unsolved problem given by F. W. Steutel [4] in a survey of recent developments in the theory of infinite divisibility.
Keywords: infinitely; divisible; distributions; generalized; [Gamma]-convolution; Pareto; distribution (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(78)90048-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:7:y:1978:i:3:p:291-297
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().